# SDR JR2R20210503675

- Difficulty date: May 3, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89321
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000459
- Aircraft time: 14,616 hours, 8,375 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17021766463
- Condition: Corroded
- Location: Frm 14 Rbl12
- Part time: 14,616 hours, 8,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR CROSS BEAM CORRODED AT RBL12 AND FR14
